# SDR COMA2009032020100

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 23,882 hours, 20,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60036009
- Condition: Cracked
- Location: Fuselage
- Part time: 23,882 hours, 20,182 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF THE AFT PRESSURE BULKHEAD FS 621.00, FOUND A CRACK ON SKIN AT LBL 27.50 ABOVE THE TOP OF CARGO DOOR TRACK.  REMOVED DAMAGE AT FS 621.00 WEB LBL 27.50, WL 130 AND APPLIED A PERMANENT REPAIR IAW REO 601R-53-61-1541 REV A AND REO 601R-53-61-3086.
